# SDR EIA2007065

- Difficulty date: April 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 106,928 hours, 28,167 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FORWARD SPAR I/B LOWER CHORD CRACKED AT FSSO 1446 ON VERTICAL AND HORIZONTAL FLANGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER ECRA 479-57-218-2 REV A.
